zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations. (English) Zbl 1142.26015
Authors’ abstract: Some new weakly singular integral inequalities of Gronwall-Bellman type are established, which generalize some known weakly singular inequalities and can be used in the analysis of various problems in the theory of certain classes of differential equations, integral equations and evolution equations. Some applications to fractional differential and integral equations are also indicated.

26D15Inequalities for sums, series and integrals of real functions
26A33Fractional derivatives and integrals (real functions)
Full Text: DOI
[1] Lakshmikantham, V.; Leela, S.: Differential and integral inequalities, theory and applications, (1969) · Zbl 0177.12403
[2] Bainov, D. D.; Simeonov, P.: Integral inequalities and applications, (1992) · Zbl 0759.26012
[3] Agarwal, R. P.: Difference equations and inequalities, (1993) · Zbl 0849.33012
[4] Pachpatte, B. G.: Inequalities for differential and integral equations, (1998) · Zbl 1032.26008
[5] Henry, D.: Geometric theory of semilinear parabolic equations, Lecture notes in math. 840 (1981) · Zbl 0456.35001
[6] Sano, H.; Kunimatsu, N.: Modified Gronwall’s inequality and its application to stabilization problem for semilinear parabolic systems, Systems control lett. 22, 145-156 (1994) · Zbl 0792.93095 · doi:10.1016/0167-6911(94)90109-0
[7] Ye, H. P.; Gao, J. M.; Ding, Y. S.: A generalized Gronwall inequality and its application to a fractional differential equation, J. math. Anal. appl. 328, 1075-1081 (2007) · Zbl 1120.26003 · doi:10.1016/j.jmaa.2006.05.061
[8] Medve&dcaron, M.; : A new approach to an analysis of henry type integral inequalities and their bihari type versions, J. math. Anal. appl. 214, 349-366 (1997) · Zbl 0893.26006
[9] Jiang, F. C.; Meng, F. W.: Explicit bounds on some new nonlinear integral inequalities with delay, J. comput. Appl. math. 205, 479-486 (2007) · Zbl 1135.26015 · doi:10.1016/j.cam.2006.05.038
[10] Ma, Q. H.; Yang, E. H.: Estimations on solutions of some weakly singular Volterra integral inequalities, Acta math. Appl. sin. 25, 505-515 (2002) · Zbl 1032.26009
[11] Prudnikov, A. P.; Brychkov, Yu.A.; Marichev, O. I.: Integrals and series, Elementary functions 1 (1981) · Zbl 0511.00044
[12] Willett, D.: Nonlinear vector integral equations as contraction mappings, Arch. ration. Mech. anal. 15, 79-86 (1964) · Zbl 0161.31902 · doi:10.1007/BF00257405
[13] Mitrinović, D. S.: Analytic inequalities, (1970) · Zbl 0199.38101
[14] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[15] Kiryakova, V. S.: Generalized fractional calculus and applications, Pitman res. Notes math. Ser. 301 (1994) · Zbl 0882.26003
[16] Al-Saqabi, B.; Kiryakova, V. S.: Explicit solutions of fractional integral and differential equations involving erdélyi -- kober operators, Appl. math. Comput. 95, 1-13 (1998) · Zbl 0942.45001 · doi:10.1016/S0096-3003(97)10095-9